# SDR COMA0760245

- Difficulty date: March 10, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 31,804 hours, 29,917 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Filter
- Part number: 7578137101
- Condition: Clogged
- Location: Rt Idg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: C

## Discrepancy

FLIGHT 5671 - DURING THRUST INCREASE FOR TAKEOFF RECEIVED A 2 IDG CAUTION MESSAGE, ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED THE RIGHT IDG FILTER ELEMENT.
